# SDR 01FDEA00016

- Difficulty date: January 10, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 69201124
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PIE SECTION I/B WEB SUPPORT ANGLE CRACKED AT LOWER END.  *S/D*  REMOVED, REPLACED AND FAB PER IAW SRM 51-30-2, 51-10-3, AND 51-30-5.
